MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NS 3.7
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Neuronetics, inc.Received a call from a company representative that one of his accounts had a patient who had a seizure during his 10th tms treatment session.The seizure lasted only 2-3 minutes but the patient was taken to the emergency room and had a ct scan which was normal.The patient was discharged the same day and has been doing well with no visible lasting issues.
 
Additional Manufacturer Narrative
The investigation included a review of the patient's medical history and concomitant medications.The patient was diagnosed with asperger's syndrome which may have lowered his seizure threshold.Seizure disorders and epilepsy are frequently reported comorbidities in individuals with autism spectrum disorder which includes the signs and symptoms that were once part of an asperger's diagnosis.Additionally, two of the medications the patient was taking (clomid and amphetamine-dextroamphetamine) could also potentially lower his seizure threshold.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key16035931
Report Number3004824012-2022-00025
Device Sequence Number15322254
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPHETAMINE-DEXTROAMPHETAMINE 10MG BID (HOLDING); ANASTROZOLE 1MG; ARMOUR THYROID 90MG IN AM; CLOMID 50MG 1/2 TABLET ONCE WEEKLY; LISINOPRIL 40MG; VERAPAMIL 40MG
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic